# SDR UALA2010010400033

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 36,079 hours, 9,595 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS LT SIDE OF ROWS 1 THRU 6 AND DOOR 1L LOWER EXIT LIGHT FLASH INTERMITTENTLY.  REPLACED PWR SUPPLY M1557. EMERGENCY LIGHTS CHK OK.
